# SDR IPXA2024123017575

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 41,849 hours, 21,568 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB** **SUPPLEMENTAL SDR** LE SLAT DISAGREE AFTER FLAPS UP SELECTED DURING CLIMB.  PER FIM TASK 27-81 FAULT TREE 803, PERFORMED BITE TEST OF FSEU. Â€ŒALT ARM DISAGREEÂ€? AND Â€ŒSLAT SYS FAULTÂ€? WERE ONLY MESSAGES PRESENT. PER CHART 101 IN FIM 27-51 FAULT TREE 804, PERFORMED BLOCKS 26-28, OPS CHECKS NORMAL.  SELECTED LE AND TE ALT SYS, SLATS RETRACTED AND ASSOCIATED MESSAGE CLEARED.
